# SDR SWAA2022021553302

- Difficulty date: April 9, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 49,520 hours, 29,064 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR I/B OF DEFLECTOR RIB; SEAL RETAINER CRACKED. / REMOVED AND REINSTALLED RIGHT WING REAR SPAR I/B OF DEFLECTOR RIB; SEAL RETAINER IAW B737-700 SRM 51-40-02-0G-0 FIG 8 SHEET 1 AND B737-700 SRM 51-10-02-0G-0 PARA 4.B. PART VERIFIED AND FOUND TO BR P/N 115A2953-2 IAW B737-700 AIPC 57-50-00-25. LOCATED AND DRILLED HOLES IAW B737-700 SRM 51-40-02-0G-0 ATAG: A45992
